# SDR AALA202301177729

- Difficulty date: January 3, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 40,089 hours, 15,951 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 28,403 hours, 11,610 cycles
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT SMELLED SMOKE /  ELECTRICAL BURING  ODOR IN CABIN AFTER A LIGHTENING STRIKE OCCURED AT 9, 0000 FEET. THE ODOR WAS STRONGEST IN THE AFT GALLEY AREA. MAINTENANCE ACCOMPLISHED SMOKE / ODOR / FUME TROUBLESHOOTING TASK CARD AND DETERMINED THAT THA APU WAS THE SOURCE OF THE ODOR DUE TO EVIDENCE OF OIL AT AND AROUND THE APU INTAKE AREA.  MAINTENANCE REPLACED THE APU PER TASK CARD AALA202301067729 DUE TO FINDING OIL LEAKING FROM THE COMPRESSOR SEAL DRAIN PORT.
